# SDR UIEA2021090701983

- Difficulty date: September 7, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 4920 · APU Core Engine
- Part: Fault Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MSG 1ST START ON GROUND @ TPA. STARTED 2ND ATTEMPT. RECURRANCE OF PREVIOUS LEGS.( TRANSFERRED TO MDDR 153154 PER DDG 49-11-01A. CAT C. DUE 17SEP21 ZH 1707.  /  REF LOGPAGE 1386720 ITEM 4 RFD: C/W BITE AND OPS CK IAW 49-00-00. OPS CKS GOOD, NO FAULTS .THIS CLEARS MDDR 153154, PLAC REMOVED. MCC NOTIFIED. )
